О разрешимых произведениях групп

А.Л. Шмелькин

Sibirskij matematiceskij zurnal (1965)

  • Volume: 6, Issue: 1, page 212-220
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Шмелькин, А.Л.. "О разрешимых произведениях групп." Sibirskij matematiceskij zurnal 6.1 (1965): 212-220. <http://eudml.org/doc/60122>.

author = {Шмелькин, А.Л.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {произвольное множество групп; разрешимые произведения; свойства сомножителей; group theory},
language = {rus},
number = {1},
pages = {212-220},
publisher = {Izd. AN SSSR},
title = {О разрешимых произведениях групп},
url = {http://eudml.org/doc/60122},
volume = {6},
year = {1965},

AU - Шмелькин, А.Л.
TI - О разрешимых произведениях групп
JO - Sibirskij matematiceskij zurnal
PY - 1965
VL - 6
IS - 1
SP - 212
EP - 220
LA - rus
KW - произвольное множество групп; разрешимые произведения; свойства сомножителей; group theory
UR - http://eudml.org/doc/60122
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.